Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 33, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jun 4, 2021, 8:41 AM CDT for 4 counties in Texas. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2021, 8:41 AM CDT (13:41 UTC)
- Expired
- Jun 7, 2021, 8:16 PM CDT
- In force
- 3 days
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Goliad (GLIT2). The gauge peaked at 28.27 ft at Jun 6, 2021, 8:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08188500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
163
WGUS44 KCRP 041341
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
841 AM CDT Fri Jun 4 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-050445-
/O.NEW.KCRP.FL.W.0033.210604T1341Z-210609T0231Z/
/GLIT2.1.ER.210605T2240Z.210606T1800Z.210608T1030Z.NO/
841 AM CDT Fri Jun 4 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the San Antonio River At Goliad.
* From Tuesday, May 04 to late Tuesday evening.
* At 8:00 AM CDT Friday the stage was 11.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 26.6 feet early Sunday afternoon.
It will then fall below flood stage early Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water
in the lowest areas of Goliad State Park. Livestock below Goliad
to the Guadalupe River confluence are cut off and potentially drown
* Flood History...This crest compares to a previous crest of 26.8
feet on 11/23/2009.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
San Antonio River
Goliad 25.0 11.2 Fri 8 am 20.5 26.5 26.5 24.8 19.
1
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TE11 follow-up statements
939
WGUS84 KCRP 042130
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
430 PM CDT Fri Jun 4 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-051230-
/O.EXT.KCRP.FL.W.0033.000000T0000Z-210608T1832Z/
/GLIT2.1.ER.210605T2147Z.210607T0600Z.210608T1132Z.NO/
430 PM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until early Tuesday
afternoon...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until early Tuesday afternoon.
* At 4:00 PM CDT Friday the stage was 15.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday afternoon, cresting late Sunday night into early Monday
morning just below 28 feet.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
San Antonio River
Goliad 25.0 15.2 Fri 4 pm 25.7 27.6 27.0 21.0 12.
1
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
JCP155
WGUS84 KCRP 050225
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
925 PM CDT Fri Jun 4 2021
...The Flood Warning is extended for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-051730-
/O.EXT.KCRP.FL.W.0033.000000T0000Z-210609T0209Z/
/GLIT2.1.ER.210605T1800Z.210606T1800Z.210608T1009Z.NO/
925 PM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until late Tuesday evening...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until late Tuesday evening.
* At 9:00 PM CDT Friday the stage was 18.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Saturday afternoon, cresting late Sunday night just below 29 feet.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
San Antonio River
Goliad 25.0 18.2 Fri 9 pm 26.5 28.8 26.9 21.0 13.
5
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
JCP914
WGUS84 KCRP 051306
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
806 AM CDT Sat Jun 5 2021
...The Flood Warning is extended for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-060415-
/O.EXT.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T1822Z.210606T1800Z.210608T0448Z.NO/
806 AM CDT Sat Jun 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 7:00 AM CDT Saturday the stage was 22.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 29.2 feet early tomorrow afternoon. It
will then fall below flood stage late Monday evening.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 22.8 Sat 7 am 28.7 28.2 22.5 12.0 8.3
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
PH638
WGUS84 KCRP 051843
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
143 PM CDT Sat Jun 5 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-060945-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2047Z.210607T0000Z.210608T0200Z.NO/
143 PM CDT Sat Jun 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 1:00 PM CDT Saturday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 29.3 feet tomorrow evening. It will
then fall below flood stage late Monday evening.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
* Flood History...This crest compares to a previous crest of 29.5
feet on 06/10/1986.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 24.4 Sat 1 pm 29.0 27.1 17.5 9.2 7.6
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TE379
WGUS84 KCRP 060148
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
848 PM CDT Sat Jun 5 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-061700-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2035Z.210607T0000Z.210608T0049Z.NO/
848 PM CDT Sat Jun 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 8:00 PM CDT Saturday the stage was 25.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Saturday was 25.9 feet.
* Forecast...The river is expected to rise to a crest of 29.2 feet
tomorrow evening. It will then fall below flood stage Monday
evening.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
* Flood History...This crest compares to a previous crest of 29.0
feet on 09/12/2010.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 25.9 Sat 8 pm 29.2 25.3 15.5 10.1 7.7
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TE493
WGUS84 KCRP 061641
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1141 AM CDT Sun Jun 6 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
The next statement will be issued late tonight at 245 AM CDT.
&&
TXC057-175-391-469-070745-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2035Z.210607T0000Z.210608T0049Z.NO/
1141 AM CDT Sun Jun 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 8:00 PM CDT Saturday the stage was 25.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Saturday was 25.9 feet.
* Forecast...The river is expected to rise to a crest of 28.6 feet
this evening. It will then fall below flood stage tomorrow evening.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
* Flood History...This crest compares to a previous crest of 29.0
feet on 09/12/2010.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
San Antonio River
Goliad 25.0 25.9 Sat 8 pm 27.0 18.0 10.0 7.6 7.3
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$911
WGUS84 KCRP 070150
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
850 PM CDT Sun Jun 6 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-071700-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2035Z.210607T0100Z.210608T0000Z.NO/
850 PM CDT Sun Jun 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 28.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and will begin falling overnight.
The river will fall below flood stage Monday night.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
San Antonio River
Goliad 25.0 28.3 Sun 8 pm 25.0 14.5 9.2 7.5 6.9
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
HAA384
WGUS84 KCRP 070153
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
853 PM CDT Sun Jun 6 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-071700-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2035Z.210607T0100Z.210608T0000Z.NO/
853 PM CDT Sun Jun 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 28.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and will begin to fall overnight.
The river is expected to fall below flood stage Monday night.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
San Antonio River
Goliad 25.0 28.3 Sun 8 pm 25.0 14.5 9.2 7.5 6.9
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
HAA920
WGUS84 KCRP 071311
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
811 AM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-080415-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2035Z.210607T0100Z.210608T0900Z.NO/
811 AM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 7:00 AM CDT Monday the stage was 28.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is expected to fall below
flood stage late tonight and continue falling to 8.0 feet Saturday
morning.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park
* Flood History...This crest compares to a previous crest of 28.1
feet on 05/09/1993.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
San Antonio River
Goliad 25.0 28.1 Mon 7 am 24.3 16.8 10.2 8.6 8.0
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$975
WGUS84 KCRP 071949
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
249 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-081100-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.210605T2035Z.210607T0100Z.210608T0951Z.NO/
249 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 2:00 PM CDT Monday the stage was 27.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:00 PM CDT Monday was 28.3 feet.
* Forecast...The river is expected to fall below flood stage late
tonight and continue falling to below action stage Wednesday
afternoon.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water
in the lowest areas of Goliad State Park. Livestock below Goliad
to the Guadalupe River confluence are cut off and potentially drown
* Flood History...This crest compares to a previous crest of 26.8
feet on 11/23/2009.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
San Antonio River
Goliad 25.0 27.0 Mon 2 pm 22.7 15.0 9.5 8.3 7.8
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TMT897
WGUS84 KCRP 080116
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
816 PM CDT Mon Jun 7 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
TXC057-175-391-469-080230-
/O.CAN.KCRP.FL.W.0033.000000T0000Z-210608T0116Z/
/GLIT2.1.ER.210605T2035Z.210607T0100Z.210608T0015Z.NO/
816 PM CDT Mon Jun 7 2021
...The Flood Warning for the San Antonio River At Goliad has been
cancelled...
The Flood Warning is cancelled for
the San Antonio River At Goliad.
* At 8:00 PM CDT Monday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to fall to below action stage by
noon Tuesday.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
San Antonio River
Goliad 25.0 24.6 Mon 8 pm 10.7 8.1 7.2 6.8 6.8
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TMTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 6:39 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 4, 6:39 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 639 AM CDT Fri Jun 4 2021 .AVIATION... Left over moisture from yesterday's outflow boundary has lead to poor aviation conditions across the area this morning. Current observations are at MVFR/IFR levels at most terminals. However, conditions should improve shortly after daybreak, with a gradual return to VFR levels by the afternoon. Showers are ongoing across portions of the Victoria Crossroads, and vicinity showers will be possible through the morning elsewhere. Convection may return at all sites this afternoon, but should diminish overnight. Light patchy fog may redevelop late tonight at ALI/VCT sites. Otherwise, expect light and variable winds through the TAF cycle. && .PREV DISCUSSION... /Issued 459 AM CDT Fri Jun 4 2021/ SHORT TERM (Today through Saturday)... Another day with a high uncertainty forecast is at hand today. In general, showers and thunderstorms will continue across the South Texas through the short-term period, but exact timing, location and coverage remains uncertain. Let's explain... A mid-level closed low currently located northwest of the Hill Country early this morning is expected to transition eastward throughout the period, but very very slowly. This feature in combination with several impulses disrupting the mid/upper flow and diffluent flow aloft due to a a passing jet overhead will continue to contribute to several convective rounds. The highest rain and storm chances seem to come around this afternoon/evening as the better jet dynamics are in place. However, daytime instability, low to no CIN, and ample moisture will aid in maintaining chances through Saturday. The caveat to all of this is that given the atmosphere has been pretty "worked-over" by the outflow boundary that moved across the region yesterday, some of the high resolution models are now indicating less coverage in the convective activity through the period. But, as previously stated, there are enough upper dynamics expected over the area today, so will err on the side of caution and side with the more progressive models highlighting another band of convection through the region this afternoon/evening. As it occurred last night, we are anticipating a lull in the activity late tonight, with a possible revamp by Saturday morning. WPC has the northeastern third of the CWA under a Slight Risk of Excessive Rainfall today, as this area could see the highest impacts, but the rest of the CWA will remain under a Marginal Risk. An additional inch or two will be possible mainly over portions of the Northern Coastal Bend and Victoria Crossroads through Saturday, with lesser amounts expected elsewhere. Keep in mind that any heavy shower/thunderstorm that develops could lead to localized flooding particularly over low-lying and flood prone areas. Since the flash flood potential has diminished across the region have opted for canceling the Flash Flood Watch. But, as always...stay tuned for the latest weather updates! Below to near normal temperatures will continue, with highs in the upper 70s to lower 80s today, and in the mid 80s to low 90s on Saturday. Overnight lows will be in the upper 60s to lower 70s. Winds will remain light and variable through the period. LONG TERM (Saturday Night through Thursday)... The main theme in the extended is a welcome downturn in rain chances. Much of this is due to the cutoff low over N TX on Sunday reaching the Ozarks a bit faster by Monday. As a result, this serves to push the main upper trough axis offshore of the Coastal Bend beginning Sunday and continuing through midweek. The 00z GFS and ECMWF are in good agreement with this pattern, so PoPs for most days were nudged lower. Diving into the details, models advect a decent EML across the region on Sunday morning which could keep most areas capped during the day, especially well inland and away from any streamer showers and daytime sea breeze convection. However, the pattern becomes more interesting from late Sunday night through Monday as a mid-level speed max and shortwave trough dive out of West TX on the backside of the upper trough within NW flow. Combined with a theta-E ridge, southerly LLJ, and favorable upper level divergence, the aforementioned cap may easily be overwhelmed. The GFS continues to open a window for a nocturnal MCS that tracks southeast from the Permian Basin Sunday night before reaching our northern counties sometime Monday morning. The ECMWF is more delayed with this scenario and a bit farther east, but given these favorable features have added PoPs as high as 50% on Monday mainly over the Victoria Crossroads. The eastern periphery of subtropical ridging exerts a bit more control over the region from Tuesday through the end of the week, yet daily chances for at least isolated showers/storms seem on track as PWATs hold around 2 inches under modest capping. The bigger story will be increasing heat as afternoon heat indices hover at or just above 105 at times west of the coastal counties. Pending the behavior of Monday's potential MCS or its outflow boundary and/or cloud debris, these higher heat indices may already be in full swing. MARINE... An upper level disturbance and plentiful moisture will contribute to showers and thunderstorms across the coastal waters today through Saturday. A weak to moderate, to sometimes moderate, onshore flow can be expected. Moderate onshore flow with occasional SCEC conditions will develop from Sunday night through Tuesday. A lingering upper level trough will keep a potential for isolated to scattered showers and storms through Tuesday, with spottier activity thereafter as the trough weakens. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 83 70 84 73 87 / 60 50 50 20 20 Victoria 81 69 83 71 86 / 70 60 70 30 30 Laredo 86 70 91 73 97 / 40 40 20 10 0 Alice 85 68 88 71 92 / 60 50 40 10 10 Rockport 83 72 84 75 87 / 60 60 60 20 20 Cotulla 85 70 90 72 96 / 50 50 40 10 10 Kingsville 84 70 86 71 90 / 60 50 40 10 10 Navy Corpus 82 73 84 76 86 / 60 50 40 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && ANM/88...AVIATION
Hazardous weather outlook, Jun 4, 5:05 AM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 505 AM CDT Fri Jun 4 2021 TXZ229>234-239>247-342>347-442-443-447-051015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 505 AM CDT Fri Jun 4 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today through tonight. Heavy rain and some flooding will also be possible at times, particularly over portions of the Northern Coastal Bend and Victoria Crossroads. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered thunderstorms will be possible area-wide again on Saturday. Scattered thunderstorms will be most common over the Victoria Crossroads Sunday through Tuesday, with isolated activity elsewhere. Afternoon heat indices of 105 to 107 degrees are possible Monday through Wednesday from the Coastal Plains to the Rio Grande. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Spotters are encouraged to relay reports of severe weather and flooding to the NWS while following local, state, and CDC guidelines. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-051015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 505 AM CDT Fri Jun 4 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today though tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered thunderstorms will be possible across the Coastal Waters on Saturday. Isolated to scattered thunderstorms are expected across the Coastal Waters Sunday through Tuesday, becoming isolated thereafter. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. ANM/MCZ
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:35 PM CDT | Areal Flood Advisory | CRP | Calhoun | 115 min |
| Jun 3, 9:01 PM CDT | River Flood Warning | CRP | Live Oak | 5 days |
| Jun 3, 9:16 PM CDT | River Flood Warning | CRP | Live Oak | 3 days |
| Jun 4, 2:44 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 8 hr |
| Jun 4, 3:21 AM CDT | River Flood Warning | CRP | Jim Wells | 6 hr |
| Jun 4, 5:49 AM CDT | River Flood Warning | CRP | McMullen | 41 hr |
| Jun 4, 5:53 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 3 days |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.